Skip to main content
padlock icon - secure page this page is secure

Stochastics: An International Journal of Probability and Stochastic Processes was previously published as Stochastics and Stochastics Reports.

Publisher: Taylor and Francis Ltd

Volume 87, Number 3, 4 May 2015

Favourites:
ADD

Impulse control of a diffusion with a change point
pp. 382-408(27)
Authors: Abbas-Turki, Lokman A.; Karatzas, Ioannis; Li, Qinghua

Favourites:
ADD

Limiting behaviour for arrays of row-wise END random variables under conditions of h-integrability
pp. 409-423(15)
Authors: Wu, Yongfeng; Peng, Jiangyan; Hu, Tien-Chung

Favourites:
ADD

A class of infinite dimensional stochastic processes with unbounded diffusion
pp. 424-457(34)
Authors: Karlsson, John; Löbus, Jörg-Uwe

Favourites:
ADD

Integrability of multivariate subordinated Lévy processes in Hilbert space
pp. 458-476(19)
Authors: Benth, Fred Espen; Krühner, Paul

Favourites:
ADD
Favourites:
ADD

American option valuation in a stochastic volatility model with transaction costs
pp. 518-536(19)
Authors: Cosso, Andrea; Marazzina, Daniele; Sgarra, Carlo

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more